# SDR IXXA20241003003

- Difficulty date: August 20, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 113T171055
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING LFAP FAIRING 571AB SEAL RETAINER HAS EDGE DAMAGE. HAECO WO 320008 NON ROUTINE 40147
